logo ANNALES DE L'INSTITUT FOURIER

With cedram.org

44 matches

1  2


Yuchen Liu
Construction of hyperbolic Horikawa surfaces
(Construction de surfaces d’Horikawa hyperboliques)
Vol. 68 no. 2 (2018), p. 541-561 Details
Hugues Auvray
Note on Poincaré type Futaki characters
(Note sur les caractères de Futaki de type Poincaré)
Vol. 68 no. 1 (2018), p. 319-344 Details
Luca F. Di Cerbo; Matthew Stover
Bielliptic ball quotient compactifications and lattices in $\text{PU}(2, 1)$ with finitely generated commutator subgroup
(Compactifications bi-elliptiques de quotients de la boule et réseaux dans $\mathrm{PU}(2,1)$ dont le sous-groupe dérivé est de type fini)
Vol. 67 no. 1 (2017), p. 315-328 Details
Giulio Codogni; Ruadhaí Dervan
Non-reductive automorphism groups, the Loewy filtration and K-stability
(Groupes d’automorphismes non réductifs, filtration de Loewy et K-stabilité)
Vol. 66 no. 5 (2016), p. 1895-1921 Details
Lionel Darondeau
Fiber Integration on the Demailly Tower
(Intégration le long des fibres de la tour de Demailly)
Vol. 66 no. 1 (2016), p. 29-54 Details
Laura Geatti; Andrea Iannuzzi
Invariant envelopes of holomorphy in the complexification of a Hermitian symmetric space
(Enveloppes d’holomorphie invariantes dans la complexification d’un espace symétrique hermitien)
Vol. 66 no. 1 (2016), p. 143-174 Details
Atsushi Ito; Yusaku Tiba
Curves in quadric and cubic surfaces whose complements are Kobayashi hyperbolically imbedded
(Courbes complexes dans des surfaces quadriques et cubiques à complémentaire Kobayashi-hyperbolique)
Vol. 65 no. 5 (2015), p. 2057-2068 Details
Phillip S. Harrington; Andrew S. Raich
Closed Range for $\bar{\partial }$ and $\bar{\partial }_b$ on Bounded Hypersurfaces in Stein Manifolds
(Image fermée pour $\bar{\partial }$ et $\bar{\partial }_b$ sur les hypersurfaces bornées dans les variétés de Stein)
Vol. 65 no. 4 (2015), p. 1711-1754 Details
Jian Xiao
Weak transcendental holomorphic Morse inequalities on compact Kähler manifolds
(Inégalités de Morse holomorphes transcendantes faibles sur les variétés kähleriennes)
Vol. 65 no. 3 (2015), p. 1367-1379 Details
F. Reese Harvey; H. Blaine Lawson
Potential theory on almost complex manifolds
(Théorie du potentiel sur les variétés presque-complexes)
Vol. 65 no. 1 (2015), p. 171-210 Details
Indranil Biswas; Oscar García-Prada; Jacques Hurtubise
Pseudo-real principal Higgs bundles on compact Kähler manifolds
(Fibrés principaux pseudo-réels sur une variété kählérienne)
Vol. 64 no. 6 (2014), p. 2527-2562 Details
Jan Stevens
Non-embeddable $1$-convex manifolds
(Variétés 1-convexes non plongeables)
Vol. 64 no. 5 (2014), p. 2205-2222 Details
William Alexandre; Emmanuel Mazzilli
$J$-holomorphic discs and real analytic hypersurfaces
(Disques $J$-holomorphes et hypersurfaces réelles analytiques)
Vol. 64 no. 5 (2014), p. 2223-2250 Details
Henri Guenancia
Kähler-Einstein metrics with mixed Poincaré and cone singularities along a normal crossing divisor
(Métriques de Kähler-Einstein à singularités mixtes Poincaré et coniques le long d’un diviseur à croisements normaux)
Vol. 64 no. 3 (2014), p. 1291-1330 Details
Benoît Saleur
Un théorème de Bloch presque complexe
(An almost complexe Bloch’s theorem)
Vol. 64 no. 2 (2014), p. 401-428 Details
Bernardo Freitas Paulo da Costa
Deux exemples sur la dimension moyenne d’un espace de courbes de Brody
(Two examples on the mean dimension of spaces of Brody curves)
Vol. 63 no. 6 (2013), p. 2223-2237 Details
Parameswaran Sankaran; Ajay Singh Thakur
Complex structures on product of circle bundles over complex manifolds
(Structures complexes sur les produit de fibrés en cercles au-dessus des variétés complexes)
Vol. 63 no. 4 (2013), p. 1331-1366 Details
Vasile Brînzănescu; Andrei D. Halanay; Günther Trautmann
Vector bundles on non-Kaehler elliptic principal bundles
(Fibrés vectoriels sur des fibrés principaux elliptiques non-kähleriens)
Vol. 63 no. 3 (2013), p. 1033-1054 Details
Daniel Greb; Christian Miebach
Invariant meromorphic functions on Stein spaces
(Fonctions méromorphes invariantes sur les espaces de Stein)
Vol. 62 no. 5 (2012), p. 1983-2011 Details
Jérôme Tambour
LVMB manifolds and simplicial spheres
(Variétés LVMB et sphères simpliciales.)
Vol. 62 no. 4 (2012), p. 1289-1317 Details
D. Kotschick
Three-manifolds and Kähler groups
(Variétés trois-dimensionelles et groupes de Kähler)
Vol. 62 no. 3 (2012), p. 1081-1090 Details
Khoi The Vu
On the Burns-Epstein invariants of spherical CR 3-manifolds
(Sur les invariants de Burns-Epstein des variétés CR sphériques de dimension 3)
Vol. 61 no. 2 (2011), p. 775-797 Details
Jean-Pierre Rosay
Uniqueness in Rough Almost Complex Structures, and Differential Inequalities
(Unicité dans les structures presque complexes non-lisses et inégalités différentielles)
Vol. 60 no. 6 (2010), p. 2261-2273 Details
Pham Hoang Hiep
Hölder continuity of solutions to the Monge-Ampère equations on compact Kähler manifolds
(Continuité Hölder des solutions des équations de Monge-Ampère sur les variétés Kählériennes)
Vol. 60 no. 5 (2010), p. 1857-1869 Details
Sergey Ivashkovich; Alexandre Sukhov
Schwarz Reflection Principle, Boundary Regularity and Compactness for $J$-Complex Curves
(Principe de symétrie de Schwarz, régularité au bord et compacité pour les courbes $J$-complexes)
Vol. 60 no. 4 (2010), p. 1489-1513 Details
Aziz El Kacimi Alaoui; Jihène Slimène
Cohomologie de dolbeault le long des feuilles de certains feuilletages complexes
(Leafwise Dolbeault cohomology of certain complex foliations)
Vol. 60 no. 2 (2010), p. 727-757 Details
Joël Merker
Low pole order frames on vertical jets of the universal hypersurface
(Repères méromorphes sur les jets de l’hypersurface universelle)
Vol. 59 no. 3 (2009), p. 1077-1104 Details
Vincent Koziarz; Julien Maubon
Harmonic maps and representations of non-uniform lattices of ${\rm PU}(m,1)$
(Applications harmoniques et représentations des réseaux non uniformes de ${\rm PU}(m,1)$)
Vol. 58 no. 2 (2008), p. 507-558 Details
Gerd Dethloff; Steven S.-Y. Lu
Logarithmic Surfaces and Hyperbolicity
(Surfaces logarithmiques et hyperbolicité)
Vol. 57 no. 5 (2007), p. 1575-1610 Details
Jeffery D. McNeal; Dror Varolin
Analytic inversion of adjunction: $L^2$ extension theorems with gain
(L’inversion analytique d’adjonction : théorèmes de prolongement avec gain)
Vol. 57 no. 3 (2007), p. 703-718 Details

1  2

top